MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE
Model Number FG12531
Medical Device Problem Codes Break (1069); Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arterial sheath was difficult to insert, and the tip was found to be damaged.An enroute transcarotid neuroprotection system was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.The physician reported that the arterial sheath was difficult to insert.Post procedure, the arterial sheath was removed and inspected, and it was noticed that the black tip of catheter was bent to side and the plastic lumen was exposed.There was no report of vessel injury.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.This report is being submitted to correct the reported h6 - device codes.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
EMBOLIC PROTECTION FILTERING GUIDEWIRE
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24747697
Report Number2124215-2026-17747
Device Sequence Number8780046
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/24/2026
06/24/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/21/2026
07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97648381-FA
Patient Sequence Number1
Patient SexMale
Patient RaceWhite